Об одной формуле исключения

И.Н. Санов

Sibirskij matematiceskij zurnal (1967)

  • Volume: 8, Issue: 4, page 841-845
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Санов, И.Н.. "Об одной формуле исключения." Sibirskij matematiceskij zurnal 8.4 (1967): 841-845. <http://eudml.org/doc/60417>.

author = {Санов, И.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {коэффициенты квадратичной формы; симметричные матрицы; исключение переменных},
language = {rus},
number = {4},
pages = {841-845},
publisher = {Izd. AN SSSR},
title = {Об одной формуле исключения},
url = {http://eudml.org/doc/60417},
volume = {8},
year = {1967},

AU - Санов, И.Н.
TI - Об одной формуле исключения
JO - Sibirskij matematiceskij zurnal
PY - 1967
VL - 8
IS - 4
SP - 841
EP - 845
LA - rus
KW - коэффициенты квадратичной формы; симметричные матрицы; исключение переменных
UR - http://eudml.org/doc/60417
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.